MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42801-28
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by the manufacturer, but the evaluation is not yet complete.Initial reporter phone extension (b)(6).
 
Event or Problem Description
The incident involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip on an unknown date.It was reported that there was leaking near the transducer.When pulling back the plunger on the arterial line kit, it cracked off and broke completely apart from the suction part of the syringe.The customer further reported that the right radial arterial line tubing disconnected from a fused point next to the plunger causing arterial blood to back up out of the line and onto the floor.The event occurred during use on patient.There was delay in therapy, but no patient harm was reported.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed on the returned set.During visual inspection, the 25" pressure tubing was found separated from the female luer.The pressure tubing was found tacky at the bond site.The separation of the bond was due to the pressure tubing being tacky.The probable cause of the pressure tubing being tacky is due to the uv adhesive on the tubing not being fully cured during assembly process during manufacturing.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16495649
Report Number9617594-2023-00094
Device Sequence Number17716284
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public(01)00887709120778(17)250301(10)5882018
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number42801-28
Device Catalogue Number42801-28
Device Lot Number5882018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown